HELP! MT2 used

Appelss12

Explorer
Joined
Apr 15, 2026
Messages
17
Reaction score
9
Location
Netherlands
Hi everyone,

I took MT2 for 6 days at very low doses.

A week later, moles I'd barely registered before are now clearly noticeable — my face especially. There are a lot of them, some on my nose too.

Another thing I wasn't expecting: my healed acne scars/spots have turned darker. I hadn't really considered that going in, though it does make sense.

This isn't sitting well with me 🫣 so I quit right away. Is this something that sticks around, or does it fade? Anyone been through this?
 
From what I've seen, mt2 has a tendency to make skin darker wherever there are abrasions or imperfections.

Back when I wasn't shaving well, I'd end up with surface-level scrapes on my face, and those spots would consistently go a nasty dark color, almost like a bruise.

That reaction only showed up while on mt2 (these days I do precision shaving with a straight edge blade).

Moles get darker too, but what concerned me was the appearance of spider nivea (those red raised dots on the skin).

Mole darkening is something people report often.

I can't say anything more, I stopped mt2 because of other side effect issues, and right now I'm in the process of giving mt1 a try.
 
MT2 comes with a lot of risk and very little benefit. It isn’t selective at all and appears to cause a lot of side effects. For tanning purposes, MT1 is far more targeted (and is an approved pharmaceutical), though it can definitely still make moles, etc. darker.
 
Commander said:

Stop using it and the effects will go away.
Alright, that's reassuring 😆 I definitely won't be touching it again.

The tan looks nice, but it's all concentrated on my face, which isn't.
 
According to some accounts, mt2 packs a much stronger punch than mt1.

On the other hand, mt1 — as described above — is said to be more selective and to come with fewer unwanted effects......... supposedly.

Because it crosses the BBB less, issues such as depression might be less likely.

When I took mt2 the last time, I experienced extreme mood changes and tinnitus (an ear condition), even though I'd been using it for years before that with no problems at all.

So it appears that how you respond can shift over time.

Given mt1's bigger molecular size and its MCR specificity, I'm hoping things turn out better than with mt2.

That said, when it worked well I thought mt2 was fantastic. Very few side effects (countered by a low-dose anti-histamine), skin blemishes darken, so it makes sense that moles would too, but once you stop they always fade back to light.

If you're tanning often, it's wise to have your skin checked by your doctor or a dermatologist at least 1 time per year regardless.

Also, snap photos on a regular basis so you can compare before and after.
 
Sorry to butt in — did you notice anything happening to your libido on it?
 
I've never taken it personally, so I can't speak for OP.

Nasal or subQ injections — either way, that particular effect never showed up for me.
 
dondada109 said:

Sorry to butt in — did you notice anything happening to your libido on it?
I took it for a maximum of 1 week, and throughout that period I felt no change in my libido. Being a woman, my menstrual cycle naturally has an influence as well. On top of that, I'm on reta, which could be lowering it too.
 
Back
Top